MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE LITE SYSTEM KIT CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE LITE SYSTEM KIT CASE 8; BANDAGE, ELASTIC
Model Number 66000415
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the coband layer of profore lite system kit case 8 are so tight it's very difficult to get a proper wrap, therefore, is impacting the ability to use.It is unknown whether this problem was noticed in a therapeutic environment or not; therefore, patient involvement has not been confirmed.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, used in treatment, has not been returned for evaluation.Photographic evidence has been provided, however, the image does not clearly show evidence of the reported event and we cannot confirm a relationship between the device and the reported event.A review of the manufacturing records confirmed the device was released according to specification, complaint history review found further instances.A review of the manufacturing process was performed, and a root cause of inadequate standard operating procedure has been assigned.Corrective action has been assigned regarding this event to reduce the probability of further reoccurrences.This investigation is now complete, smith + nephew will continue to monitor for any adverse trends relating to this product range.(b)(4).

Brand Name
PROFORE LITE SYSTEM KIT CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12798651
Report Number8043484-2021-01950
Device Sequence Number17421242
Product Code FQM
UDI-Device Identifier05031844002498
UDI-Public05031844002498
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66000415
Device Catalogue Number66000415
Device Lot Number1278045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown